# SDR A6WA202210278363

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3152719
- Condition: Corroded
- Location: Bs 333-349 S21l
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INTERCOSTAL AT STGR21 BTW FS 333.00 TO FS 349.00 IS CORRODED ****AIRCRAFT REMOVED FROM SERVICE**** REPLACED INTERCOSTAL
